Long memory and self-similar processes
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 15 (2006) no. 1, p. 107-123

This paper is a survey of both classical and new results and ideas on long memory, scaling and self-similarity, both in the light-tailed and heavy-tailed cases.

Cet article est une synthèse de résultats et idées classiques ou nouveaux sur la longue mémoire, les changements d’échelles et l’autosimilarité, à la fois dans le cas de queues de distributions lourdes ou légères.

@article{AFST_2006_6_15_1_107_0,
     author = {Samorodnitsky, Gennady},
     title = {Long memory and self-similar processes},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 15},
     number = {1},
     year = {2006},
     pages = {107-123},
     doi = {10.5802/afst.1115},
     mrnumber = {2225749},
     zbl = {pre05208251},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2006_6_15_1_107_0}
}
Samorodnitsky, Gennady. Long memory and self-similar processes. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 15 (2006) no. 1, pp. 107-123. doi : 10.5802/afst.1115. http://www.numdam.org/item/AFST_2006_6_15_1_107_0/

[Astrauskas et al. (1991)] Astrauskas, A.; Levy, J.; Taqqu, M. S. The asymptotic dependence structure of the linear fractional Lévy motion, Lietuvos Matematikos Rinkinys (Lithuanian Mathematical Journal), Tome 31 (1991), pp. 1-28 | MR 1161347 | Zbl 0786.60052

[Beran (1994)] Beran, J. Statistics for Long-Memory Processes, Chapman and Hall, New York (1994) | MR 1304490 | Zbl 0869.60045

[Cohen and Samorodnitsky (2005)] Cohen, S.; Samorodnitsky, G. Random rewards, Fractional Brownian local times and stable self-similar processes (2005) (Preprint)

[Embrechts and Maejima (2002)] Embrechts, P.; Maejima, M. Selfsimilar Processes, Princeton University Press, Princeton and Oxford (2002) | MR 1920153 | Zbl 1008.60003

[Hurst (1951)] Hurst, H. Long-term storage capacity of reservoirs, Transactions of the American Society of Civil Engineers, Tome 116 (1951), pp. 770-808

[Krengel (1985)] Krengel, U. Ergodic Theorems, Walter de Gruyter & Co., Berlin, New York, de Gruyter Studies in Mathematics, Tome 6 (1985) | MR 797411 | Zbl 0575.28009

[Mandelbrot (1965)] Mandelbrot, B. Une classe de processus stochastiques homothétiques à soi; application à loi climatologique de H.E. Hurst, Comptes Rendus Acad. Sci. Paris, Tome 240 (1965), pp. 3274-3277 | MR 176521 | Zbl 0127.09501

[Mandelbrot (1983)] Mandelbrot, B. The Fractal Geometry of Nature, W.H. Freeman and Co., San Francisco (1983) | MR 665254 | Zbl 0504.28001

[Mandelbrot and Van Ness (1968)] Mandelbrot, B.; Van Ness, J. Fractional Brownian motions, fractional noises and applications, SIAM Review, Tome 10 (1968), pp. 422-437 | MR 242239 | Zbl 0179.47801

[Mandelbrot and Wallis (1968)] Mandelbrot, B.; Wallis, J. Noah, Joseph and operational hydrology, Water Resources Research, Tome 4 (1968), pp. 909-918

[Mandelbrot and Wallis (1969)] Mandelbrot, B.; Wallis, J. Robustness of the rescaled range R/S in the measurement of noncyclic long-run statistical dependence, Water Resour. Res., Tome 5 (1969), pp. 967-988

[Mikosch and Samorodnitsky (2000)] Mikosch, T.; Samorodnitsky, G. Ruin probability with claims modeled by a stationary ergodic stable process, Annals of Probability, Tome 28 (2000), pp. 1814-1851 | MR 1813844 | Zbl 1044.60028

[Nolan (1988)] Nolan, J. Path properties of index-β stable fields, Annals of Probability, Tome 16 (1988), pp. 1596-1607 | MR 958205 | Zbl 0673.60043

[Pipiras and Taqqu (2002a)] Pipiras, V.; Taqqu, M. S. Decomposition of self-similar stable mixing moving averages, Probability Theory and Related Fields, Tome 123 (2002), pp. 412-452 | MR 1918540 | Zbl 1007.60026

[Pipiras and Taqqu (2002b)] Pipiras, V.; Taqqu, M. S. The structure of self-similar stable mixing moving averages, Annals of Probability, Tome 30 (2002), pp. 898-932 | MR 1905860 | Zbl 1016.60057

[Resnick (1987)] Resnick, S. Extreme values, regular variation and point processes, Springer-Verlag, New York (1987) | MR 900810 | Zbl 0633.60001

[Resnick et al. (1999] Resnick, S.; Samorodnitsky, G.; Xue, F. How misleading can sample ACF’s of stable MA’s be? (Very!), Annals of Applied Probability, Tome 9 (1999), pp. 797-817 | MR 1722283 | Zbl 0959.62076

[Resnick et al. (2000)] Resnick, S.; Samorodnitsky, G.; Xue, F. Growth rates of sample covariances of stationary symmetric α-stable processes associated with null recurrent Markov chains, Stochastic Processes and Their Applications, Tome 85 (2000), pp. 321-339 | MR 1731029 | Zbl 0995.62083

[Rosiński (1995)] Rosiński, J. On the structure of stationary stable processes, The Annals of Probability, Tome 23 (1995), pp. 1163-1187 | MR 1349166 | Zbl 0836.60038

[Rosiński, Samorodnitsky (1996)] Rosiński, J.; Samorodnitsky, G. Classes of mixing stable processes, Bernoulli, Tome 2 (1996), p. 3655-378 | MR 1440274 | Zbl 0870.60032

[Rosiński, Żak (1996)] Rosiński, J.; Zak, T. Simple conditions for mixing of infinitely divisible processes, Stochastic Processes and Their Applications, Tome 61 (1996), pp. 277-288 | MR 1386177 | Zbl 0849.60031

[Samorodnitsky (2002)] Samorodnitsky, G. Long range dependence, heavy tails and rare events, MaPhySto, Centre for Mathematical Physics and Stochastics, Aarhus (Lecture Notes) (2002)

[Samorodnitsky (2004)] Samorodnitsky, G. Extreme value theory, ergodic theory, and the boundary between short memory and long memory for stationary stable processes, Annals of Probability, Tome 32 (2004), pp. 1438-1468 | MR 2060304 | Zbl 1049.60027

[Samorodnitsky (2005)] Samorodnitsky, G. Null flows, positive flows and the structure of stationary symmetric stable processes, Annals of Probability, Tome 33 (2005), pp. 1782-1803 | MR 2165579 | Zbl 02228504

[Samorodnitsky and Taqqu (1990)] Samorodnitsky, G.; Taqqu, M. (1/α)-self-similar processes with stationary increments, Journal of Multivariate Analysis, Tome 35 (1990), pp. 308-313 | MR 1079674 | Zbl 0721.60047

[Samorodnitsky and Taqqu (1994)] Samorodnitsky, G.; Taqqu, M. Stable Non-Gaussian Random Processes, Chapman and Hall, New York (1994) | MR 1280932 | Zbl 0925.60027